# SDR TWAA0016802

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 78,295 hours, 83,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 184901
- Condition: Discharged
- Location: Rows 7 To 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FOR ROWS 7 TO 14 WERE INOPERATIVE.  REPLACED THE BATTERY PACK AT ROW 14.  CHECK-C 4-16-00 MCI.
